# SDR A6WA200640389

- Difficulty date: November 21, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 8,667 hours, 7,831 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING POST DE-ICING RUN UP, RECEIVED LAV SMOKE MESSAGE.  COMP;IED WITH QRH AND MESSAGE CLEARED.  PERFOMED LAV SMOKE DE4TECTOR TEST IAW AMM.  OPPS CHECKED GOOD.  REMOVED AND REPLACED COALESCER BAGS IAW AMM, OPS CHECK GOOD.  NO MESSAGE OR SMOKE SMELL FOUND.  (K)
